# SDR CVGA20113351

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N22GA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258327
- Aircraft time: 4,542 hours, 2,493 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 38,000 FT, LOST CABIN PRESSURE.  STARTED A DESCENT TO LOWER ALTITUDE AND BY SWITCHING TO MANUAL CONTROL WAS ABLE TO CONTROL CABIN PRESSURE.
